Existence of Positive Solutions for a Class of Higher-Order Neutral Delay Difference Equations

Abstract:

Article Preview

In this paper, a class of higher-order neutral delay difference equations is investigated. Some sufficient condition of the asymptotic behavior and existence of positive solutions for the equations are obtained. At last, we give their applications to some more general equations.

Info:

Periodical:

Edited by:

Shaobo Zhong, Yimin Cheng and Xilong Qu

Pages:

761-765

DOI:

10.4028/www.scientific.net/AMM.50-51.761

Citation:

D. H. Wang et al., "Existence of Positive Solutions for a Class of Higher-Order Neutral Delay Difference Equations", Applied Mechanics and Materials, Vols. 50-51, pp. 761-765, 2011

Online since:

February 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.